# SDR AALA20090624TUL16

- Difficulty date: June 14, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,494 hours, 29,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AROUND NUT PLATES ON WEB STATIONS 1211-1216.  REPLACED WEB FROM STATIONS 1204 TO 1216 FROM LONGERON 30 RIGHT TO LONGERON 26 RIGHT SPLICED IN NEW SECTION PER AARD 53-10-00-24 AND SRM 51-30-00.
